# SDR ASAA2018030124071

- Difficulty date: March 1, 2018
- Submitted: March 30, 2018
- Operation: Air carrier
- Aircraft: N303AS
- Make and model: Boeing 737990
- Aircraft serial: 30016
- Aircraft time: 59,646 hours, 23,347 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A750217
- Condition: Corroded
- Location: Bs 727i-787
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY, LEFT TRANSITION PANEL FROM BS 727I TO 787 HAS AREAS OF CORROSION.  ACFT GROUNDED.  REMOVED AND REPLACED THE TRANSITION PANEL IAW SRM 51-40-02-0G0, FIG 8, AND PARA 4,  FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2.
